Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Dec 3, 2005, 5:15 AM MST. It took effect at Dec 3, 2005, 7:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2005, 5:15 AM MST (12:15 UTC)
- In effect from
- Dec 3, 2005, 7:00 AM MST
- Expired
- Dec 3, 2005, 5:00 PM MST
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 031215 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 515 AM MST SAT DEC 3 2005 ...WIND ADVISORY TODAY FOR THE SOUTHERN SACRAMENTO MOUNTAINS... .AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE STATE TODAY AS PART OF A STRONG WESTERLY FLOW ALOFT. AT THE SURFACE THE PRESSURE GRADIENT WILL TIGHTEN TO INCREASE WIND SPEEDS. STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS MORNING AND INCREASE WIND SPEEDS FURTHER. WINDS WILL DIMINISH LATE THIS AFTERNOON AND EVENING. NMZ025-040000- /O.NEW.KEPZ.WI.Y.0003.051203T1400Z-051204T0000Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 515 AM MST SAT DEC 3 2005 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF WILL INCREASE TO 35 MPH BY MID MORNING WITH GUSTS TO 50 MPH POSSIBLE. WINDS WILL BE STRONGEST ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES AND EXPOSED RIDGE LINES. WINDS WILL DECREASE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LUNDEEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 3, 3:21 AM MST, 1 hour 54 minutes earlier.
Area forecast discussion, Dec 3, 3:21 AM MST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 321 AM MST SAT DEC 3 2005 .SYNOPSIS... WARM TEMPERATURES WITH BREEZY TO WINDY CONDITIONS WILL OCCUR TODAY AS AN UPPER LEVEL SYSTEM MOVES THROUGH THE STATE. A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE FOR THE SOUTHWEST MOUNTAINS TODAY. A COLD FRONT AND A DRY NORTHWEST FLOW ALOFT WILL RESULT IN COOLER TEMPERATURES TOMORROW AND THE NEXT FEW DAYS. CONDITIONS WILL REMAIN DRY THROUGH THE END OF THE WEEK WHEN ANOTHER SYSTEM MAY AFFECT THE REGION. && .DISCUSSION... AN EMBEDDED SHORT WAVE TROUGH IN A STRONG WESTERLY FLOW WILL MOVE ACROSS THE STATE TODAY WITH INCREASED CLOUDINESS AND WINDS. STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE BY MID DAY WITH BREEZY TO WINDY CONDITIONS EXPECTED OVER MOST AREAS. WIND SPEEDS IN THE SACRAMENTO MOUNTAINS WILL MEET WIND ADVISORY CRITERIA DURING THE DAY TODAY BEFORE DIMINISHING THIS EVENING. LIMITED MOISTURE ASSOCIATED WITH THIS SYSTEM MAY BE ENOUGH TO PRODUCE A FEW RAIN AND HIGH ELEVATION SNOW SHOWERS IN THE SOUTHWEST MOUNTAINS OF NEW MEXICO TODAY THROUGH THIS EVENING. DAY TIME TEMPERATURES WILL BE WELL ABOVE NORMALS AGAIN TODAY FOR THE LOWLAND DESERTS. THE PATTERN WILL TURN COOLER ON SUNDAY AS THE LONG WAVE TROUGH DEEPENS AND SHIFTS EAST...PUTTING THE AREA UNDER A NORTHWEST FLOW ALOFT. AT THE SURFACE...A FRONT WILL PUSH INTO THE AREA SUNDAY AND COOL TEMPERATURES A FEW DEGREES. THE FRONT WILL BE QUICKLY FOLLOWED BY ANOTHER ONE ON MONDAY THAT WILL DROP TEMPERATURES A FEW DEGREES BELOW NORMAL. THE NORTHWEST TO WEST FLOW PATTERN WILL OCCUR THROUGH MOST OF NEXT WEEK WITH LITTLE CHANCE FOR PRECIPITATION. OTHER THAN OCCASIONAL HIGH CLOUDS...SKIES SHOULD BE MOSTLY CLEAR. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW NORMALS. ANOTHER SYSTEM MAY POSSIBLY AFFECT THE AREA TOWARD THE END OF THE WEEK. && .AVIATION... VFR CONDITIONS EXPECTED THROUGH TOMORROW FOR ALL TAF SITES AND TWEB ROUTES. SOUTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH TURBULENCE POSSIBLE IN VICINITY OF MOUNTAINS. LOWER CEILINGS POSSIBLE ALONG TWEB RTE 195 BETWEEN KTCS AND KONM. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 47 64 29 52 / 0 0 0 0 0 SIERRA BLANCA TX 73 35 56 29 46 / 0 0 0 0 0 LAS CRUCES 73 36 64 28 51 / 0 0 0 0 0 ALAMOGORDO 69 41 57 25 51 / 0 0 0 0 0 CLOUDCROFT 50 28 43 14 32 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 72 35 58 25 49 / 0 0 0 0 0 SILVER CITY 60 31 54 23 45 / 10 10 0 0 0 DEMING 72 36 63 28 50 / 0 0 0 0 0 LORDSBURG 70 33 64 28 54 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY TODAY FOR NMZ025 04
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.